Mucinex Childrens Liquid Medicine Cold Cough & Sore Throat Mixed Berry - 4 Fl. Oz.
Loading..
Active Ingredients: In Each 10 ml Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Guaifenesin (200 mg), Phenylephrine HCI (5 mg). Purpose: Pain Reliever/Fever Reducer., Cough Suppressant., Expectorant., Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate (May Contain this Ingredient), Xanthan Gum.
Cold & Sore Throat, Multi-Symptom, Liquid, Very Berry, Children's/Ages 6+ Yrs

Ages 6+ yrs. Pediatrician recommended [as an OTC brand in the children's cough/cold category (AlphaImpactRxProvoice Survey)]. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Each dose of very berry flavored mucinex Children's Multi-Symptom Cold & Sore Throat Liquid: Relieves sore throat. Relieves stuffy nose. Relieves chest congestion and cough. Breaks up mucus. Dosing cup included. Health. Hygiene. Home. www.mucinex.com. Questions or comments? 1-866-MUCINEX (1-866-682-4639) or www.mucinex.com. Made in Mexico. Other information: Each 10 ml contains: sodium 6 mg. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Keep carton for full information.

More

Product Attributes
Warning Contains: Live warning: This product contains acetaminophen severe liver damage may occur if your child takes more than 5 doses in 24 hours, which is the maximum daily amount, with other drugs containing acetaminophen.. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash, If a skin reaction occurs, stop use and seek medical help right away.. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist, in a child who is taking a prescription monoamine oxidase inhibitor (MAOI) (Certain drugs for depression, psychiatric, or emotional conditions,
Directions General directions: This product does not contain directions or complete warnings for adult use. Do not give more than directed (see Overdose warning). Measure only with dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor. Age group directions: Children 6 to Under 12 Years of Age: 10 ml in dosing cup provided every 4 hours while symptoms last; do not give more than 5 doses in any 24-hour period. Children Under 6 Years of age: Do not use.
About the Producer Reckitt Benckiser
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.